MathSciNet Relay Station
MathSciNet bibliographic data
MR2134725 (2006f:58029) 58J28 (57M27 57M50 81T13 83C45 83C80)
Gukov, Sergei Three-dimensional quantum gravity, Chern-Simons theory, and the A-polynomial. Comm. Math. Phys. 255 (2005), no. 3, 577–627.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement